MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Medical Device Problem Codes Peeled/Delaminated (1454); Unraveled Material (1664)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received the following information: during a pci, the runthrough ns 180 cm wire was used to wire the lesion.The proximal portion of the wire unraveled and sheared off in the circumflex patient started having bradycardia.The doctor saw evidence of plaque shifting too.Therefore, an intravascular ultrasound (ivus) was performed to see inside the vessel.A second runthrough ns wire was opened and used to finish the case.A 3.5x16mm (coronary stent) was placed to tack the sheared off wire and plaque to the wall of the circumflex and flow was restored.The patient was doing well and was not having any issues at that point.No blood loss was reported.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO MEDICAL CORPOTATION
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key25827440
Report Number2243441-2026-00032
Device Sequence Number18641948
Product Code DQX
UDI-Device Identifier04987350779373
UDI-Public04987350779373
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
Report Date (Section F) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/22/2026
Event Location Hospital
Date Report to Manufacturer06/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA07/15/2026